# SDR 95ZZZX1392

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IAD/BOS - FLT 6418 - DURING TAXI AFTER LANDING AT 1320 HRS ON 2-28-95, THE RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED AND THE COCKPIT WINDOWS FOGGED FROM HOT AIR ENTERING THE COCKPIT.  AIRCRAFT ARRIVED AT GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED GROUND POWER RUNS AND INSPECTED ACM, BUT COULD NOT DUPLICATE DISCREPANCIES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  CONTROL NR VTZA95084.
